





SEBRING INTERNATIONAL RACEWAY (V2) MARCH 22 - 26, 2023

WEDNESDAY, MARCH 22, 2023

5:00 PM -		USF PRO TEAMS LOAD-IN
5:30 PM -	6:30 PM	TRACK WALK – GOLF CARTS, TUGGERS OR WALKING ONLY!

THURSDAY, MARCH 23, 2023

7:00 AM -	10:00 AM	TECH OPEN – USF JUNIORS ONLY
7:00 AM -	12:00 PM	TIRE SCANNING – USF JUNIORS
8:30 AM -	4:00 PM	CREDENTIALS OPEN – ADMIN BLDG
9:00 AM -	9:50 AM	HSR SESSIONS 1 & 2
10:00 AM -	5:00 PM	TECH OPEN – USF2000 & USF PRO 2000 (CLOSED FROM 12:00 PM – 1:00 PM)
10:05 AM -	10:35 AM	USF JUNIORS PRACTICE 1
10:50 AM -	12:20 PM	HSR SESSIONS 3-5
1:00 PM -	5:00 PM	TIRE SCANNING – USF2000 & USF PRO 2000
1:20 PM -	1:45 PM	USF JUNIORS QUALIFYING (20 MINUTES MAX GREEN)
2:00 PM -	4:05 PM	HSR SESSIONS 6-9
2:15 PM -		USF JUNIORS DRIVERS MEETING - SUITE 3 ON THE 2 ND FLOOR OF THE TOWER
4:20 PM -	5:00 PM	USF JUNIORS RACE 1 (10 LAPS OR 40 MIN)
5:15 PM -	6:15 PM	TRACK WALK – GOLF CARTS, TUGGERS OR WALKING ONLY!

FRIDAY, MARCH 24, 2023

7:00 AM -	5:00 PM	TECH OPEN (CLOSED FROM 11:30 AM – 12:30 PM)
7:30 AM -	4:00 PM	CREDENTIALS OPEN – ADMIN BLDG
8:00 AM -	8:20 AM	HSR SESSION 10
8:35 AM -	9:05 AM	USF PRO 2000 PRACTICE 1
9:20 AM -	10:00 AM	USF JUNIORS RACE 2 (10 LAPS OR 40 MIN)
10:15 AM -	10:55 AM	PSCNA CAYMAN PRACTICE 1
11:10 AM -	11:50 AM	PSCNA GT3 CUP PRACTICE 1
12:05 PM -	12:25 PM	HSR SESSION 11
12:55 PM -	1:20 PM	USF PRO 2000 QUALIFYING 1 (20 MINUTES MAX GREEN)
1:35 PM -	2:15 PM	PSCNA CAYMAN PRACTICE 2
2:30 PM -	2:50 PM	HSR SESSION 12
3:00 PM -		USF PRO 2000 DRIVERS MEETING - SUITE 3 ON THE 2 ND FLOOR OF THE TOWER
3:05 PM -	3:45 PM	PSCNA GT3 CUP PRACTICE 2
4:00 PM -	4:40 PM	USF PRO 2000 RACE 1 (15 LAPS OR 40 MIN)
4:55 PM -	5:35 PM	USF JUNIORS RACE 3 (10 LAPS OR 40 MIN)
5:50 PM -	7:00 PM	HSR SESSIONS 13-15
7:00 PM -	8:00 PM	TRACK WALK – GOLF CARTS, TUGGERS OR WALKING ONLY!









SATURDAY, MARCH 25, 2023

7:00 AM -	6:00 PM	TECH OPEN (CLOSED FROM 11:30 AM – 12:30 PM)
7:30 AM -	4:00 PM	CREDENTIALS OPEN – ADMIN BLDG
8:00 AM -	8:20 AM	HSR SESSION 16
8:35 AM -	9:05 AM	USF2000 PRACTICE 1
9:20 AM -	9:45 AM	PSCNA CAYMAN QUALIFYING
10:00 AM -	10:25 AM	USF PRO 2000 QUALIFYING 2 (20 MINUTES MAX GREEN)
10:40 AM -	11:05 AM	PSCNA GT3 CUP QUALIFYING
11:20 AM -	12:10 PM	HSR SESSIONS 17 & 18
12:25 PM -	12:50 PM	USF2000 QUALIFYING 1 (20 MINUTES MAX GREEN)
1:20 PM -	2:00 PM	PSCNA CAYMAN RACE 1
	2:00 PM 3:10 PM	PSCNA CAYMAN RACE 1 HSR SESSIONS 19 & 20
	3:10 PM	
2:20 PM -	3:10 PM	HSR SESSIONS 19 & 20
2:20 PM - 3:30 PM -	3:10 PM 4:10 PM	HSR SESSIONS 19 & 20 USF PRO 2000 RACE 2 (15 LAPS OR 40 MIN)
2:20 PM - 3:30 PM - 4:30 PM -	3:10 PM 4:10 PM	HSR SESSIONS 19 & 20 USF PRO 2000 RACE 2 (15 LAPS OR 40 MIN) PSCNA GT3 CUP RACE 1
2:20 PM - 3:30 PM - 4:30 PM - 4:30 PM -	3:10 PM 4:10 PM 5:10 PM	HSR SESSIONS 19 & 20 USF PRO 2000 RACE 2 (15 LAPS OR 40 MIN) PSCNA GT3 CUP RACE 1 USF2000 DRIVERS MEETING - SUITE 3 ON THE 2 ND FLOOR OF THE TOWER

SUNDAY, MARCH 26, 2023

8:00 AM - 8:00 AM - 8:15 AM - 9:35 AM - 10:20 AM - 11:20 AM - 12:40 PM - 1:40 PM -	2:30 PM 1:00 PM 9:15 AM 10:00 AM 11:00 AM 11:40 AM 1:20 PM 2:20 PM	TECH OPEN (<i>CLOSED FROM 12:00 PM – 1:00 PM</i>) CREDENTIALS OPEN – ADMIN BLDG HSR SESSION 22 (ENDURO) USF2000 QUALIFYING 2 (20 MINUTES MAX GREEN) PSCNA CAYMAN RACE 2 HSR SESSION 23 PSCNA GT3 CUP RACE 2 USF2000 RACE 2 (12 LAPS OR 40 MIN)
1:40 PM - 2:40 PM -	4:20 PM	HSR SESSIONS 24-26

SERIES LISTING:

USF PRO 2000 PRESENTED BY COOPER TIRES GRAND PRIX OF SEBRING (USF PRO 2000) USF2000 PRESENTED BY COOPER TIRES GRAND PRIX OF SEBRING (USF2000) USF JUNIORS PRESENTED BY COOPER TIRES GRAND PRIX OF SEBRING (USF JUNIORS) PORSCHE GT3 CUP PORSCHE CAYMAN HSR

MEDICAL INFORMATION:

INFIELD CARE CENTER (MINOR INJURIES): LOCATED NEAR PIT-OUT AND THE WALK-OVER BRIDGE. HOSPITAL (MINOR INJURIES): ADVENTHEALTH SEBRING, 4200 SUN N. LAKE BLVD., SEBRING, FL (863-417-2844) OR HIGHLANDS REGIONAL MEDICAL CENTER, 3600 S. HIGHLANDS AVE., SEBRING, FL (863-385-6101) HOSPITAL (TRAUMA & BURN CENTER): TAMPA GENERAL HOSPITAL, 1 TAMPA GENERAL CIR., TAMPA, FL (813-844-7000)

MEETING INFORMATION:

DRIVERS MEETING:

USF JUNIORS – THURSDAY AT 2:15 PM – SUITE 3 ON THE 2ND FLOOR OF THE TOWER (OLD MEDIA CENTER) USF PRO 2000 – FRIDAY AT 3:00 PM – SUITE 3 ON THE 2ND FLOOR OF THE TOWER (OLD MEDIA CENTER) USF2000 - SATURDAY AT 4:30 PM - SUITE 3 ON THE 2ND FLOOR OF THE TOWER (OLD MEDIA CENTER)

CREW CHIEF: SENT OUT VIA EMAIL

